# SDR AALA20170524008

- Difficulty date: May 24, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 20,308 hours, 8,081 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Skew Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, TRAILING EDGE FLAP AYSMMETRY PROBLEM, FLAPS LOCKED AT 2 UNITS.   ABORTED THE APPROACH AND DECLARED AN EMERGENCY. THE CREW COMPLETED QRH PROCEDURES. COCKPIT VOICE RECORDER CIRCUIT BREAKER PULLED.  MAINTENANCE FOUND THE LT OTBD NR 1 SKEW SENSOR BRACKET BROKEN.  REPLACED SKEW SENSOR IAW MM 27-59-01.  THE AIRCRAFT WAS GROUNDED.
